# SDR VNAA0808013

- Difficulty date: August 23, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 10,210 hours, 10,656 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R9310419
- Part serial: 3217
- Condition: Failed
- Location: T/E Flap
- Part time: 10,210 hours, 10,656 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 45 DEG.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT AND R&R LT OUTBOARD ACTUATOR.  CHECKS WERE MADE AND NO OTHER DEFECTS WERE NOTED.  ACFT WAS RELEASED FOR SERVICE.
